# SDR QXEA200603369

- Difficulty date: December 31, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RIGHT WING LEADING EDGE GOUGED AT SLAT SPLIT.  REPAIRED IAW CRJ 700 SRM 51-12-00, 51-21-11 AND SRM 51-21-16.
